# SDR SIMA983035

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AFT EXTERNAL FUSELAGE BELLY SKIN IS CORRODED AROUND BUTT JOINT AT STATION 622.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER FROM .040 AND DOUBLER FROM .063.  AIRCRAFT RETURNED TO SERVICE.  (M)
